MAUDE Adverse Event Report: MOOG MEDICAL DEVICES GROUP ENTERALITE INFINITY ORANGE ENTERAL FEEDING PUMP; ENTERAL INFUSION PUMP

MOOG MEDICAL DEVICES GROUP ENTERALITE INFINITY ORANGE ENTERAL FEEDING PUMP; ENTERAL INFUSION PUMP
Model Number INFORNGRF
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump was returned to mmd for evaluation.A dhr review was completed and did not show the currently reported issue.During the investigation, mmd found that the pump pcb board had failed, which caused the no flow out alarm to fail.The pump was serviced to correct the issue.
 
Event or Problem Description
The initial reporter stated that the pump hinges were cracked.When the pump was returned to mmd for evaluation, the no flow out alarm did not operate as expected.It failed to alarm.The initial reporter stated that the complaint had occurred during testing and had not had any adverse effect on a patient.The alarm failure was discovered at moog.[(b)(4).].

Brand Name
ENTERALITE INFINITY ORANGE ENTERAL FEEDING PUMP
Common Device Name
ENTERAL INFUSION PUMP
Manufacturer (Section D)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
MOOG MEDICAL DEVICES
4314 zevex park lane
salt lake city UT 84123
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
8012641001
MDR Report Key23316043
Report Number1722139-2025-00557
Device Sequence Number4967279
Product Code LZH
UDI-Device Identifier10814844000341
UDI-Public10814844000341
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K031199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINFORNGRF
Device Catalogue NumberINFORNGRF
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown